# SDR QMLA2015080415066

- Difficulty date: August 4, 2015
- Submitted: August 5, 2015
- Operation: Air carrier
- Aircraft: N920U
- Make and model: Urocop EC 130 B4
- Aircraft serial: 3453
- Aircraft time: 6,605 hours, 21,023 cycles
- Engine: Tmeca ARRIEL2B1
- Engine time: 4,684 hours, 11,083 cycles
- System (JASC): 7130 · Engine Fireseals
- Part: Firewall
- Part number: 350A5800460101
- Condition: Cracked
- Location: Zone 400
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING AAIP A1660 600 HR SCHEDULED INSPECTION, IT WAS DISCOVERED THAT THE FWD ENG FIREWALL HAD A TOTAL OF 5 CRACKS IN 4 LOCATIONS.  TWO OF THE LOCATIONS ARE ON THE UPPER LT & RT BEND ADJACENT TO THE END OF THE ENG COWLING HINGE CONSISTING OF 1 CRACK EACH APPROX 1 INCH IN LENGTH.  THE OTHER TWO LOCATIONS ARE ON THE AFT SIDE OF THE FIREWALL MIDWAY DOWN ON THE LT & RT SIDE JUST AS THE FIREWALL BENDS & CHANGES ANGLE.  THESE LOCATIONS CONSIST OF 1 CRACK APPROX 5 INCH IN LENGTH ON THE DOUBLER & UNKNOWN LENGTH CRACK UNDERNEATH THE DOUBLER.  THE LAST CRACK LENGTH UNKNOWN IS IN THE SAME LOCATION, OPPOSITE SIDE UNDERNEATH DOUBLER.  A REPLACEMENT FIREWALL HAS BEEN ORDERED.
